# SDR DHL2007742029

- Difficulty date: December 13, 2007
- Submitted: February 16, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950e S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRINGER 29R IS CORRODED AT STATION 950E + 4".  REMOVED FASTENERS AT AFT CARGO COMPARTMENT STRINGER 29R STATION 950E IAW B-727 SRM 51-30-2.  REMOVED CORROSION STRINGER 29R STATION 950E + 4" IAW B-727 SRM 51-10-6.  INSPECTED AREA, ORIGINAL MATERIAL 0.150", MATERIAL REMOVED 0.045", MATERIAL REMAINING 0.105" USING CL3 IAW B-727 NDT M PT 4, 51-00-00 FIGURE 3.  MATERIAL LOSS FOUND OUT OF LIMITS IAW B-727 SRM 53-10-4 FIGURE 1.  FABRICATED REPAIR DOUBLER USING 7075-T6 0.080" DIMENSION 15.5" BY 2" AND FILLER USING 7075-T6 0.032" DIMENSION 16.5" BY .75" IAW EDAE59-4 REV A.  TREATED AND PRIMED REPAIR PARTS IAW B-727 SRM 51-10-2 AND EDAE59-4 REV A.  POSITIONED AND MATCH DRILLED PARTS TO EXISTING FASTENER HOLES IAW B-727 SRM 51-30-5 AND EDAE59-4 REV A.  INSTALLED REPAIR PARTS AT STRINGER 29R BS 950E + 4" IAW B-727 SRM 51-30-2 AND EDAE59-4 REV A.
